# SDR IPXA2019082105843

- Difficulty date: August 18, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 59,069 hours, 19,527 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION- ENROUTE HAD C HYD SYS PRESS EICAS MSG - RAN QRH ITEMS DIVERTED TO KMCI. HAD DPURNIOUS LE SLAT ASSYM WHICH WENT AWAY AWHILE LATER.REPLACED CTR HYD SYS PRESSURE SWITCH PER M/M 29-11-09 & TESTED PER FIM 29-11-00-815-826. NO FAULTS NOTED. OPS CK'D LE SLATS PER M/M 27-81-00, NO FAULTS NOTED.
